# SDR DALA2023022301361

- Difficulty date: February 22, 2023
- Submitted: February 23, 2023
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 82,439 hours, 30,878 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5643 R FWD ENTRY DOOR WOULD NOT ARM OR CLOSE COMPLETELY. CORRECTIVE ACTION: OPENED & RE-CLOSED R1 DOOR ARMED & OPS CHECK GOOD REF B757 AMM 52-00. (9558990)
